Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Dry heaving after taking Procare vitamin!!!!



Recommended Posts

My goodness!!! I was driving and took my ProCare Vitamin with 45 mg of Iron. It has gotten stuck before so I was sure to drink lots of water! My mouth started watering excessively I started dry heaving! I grabbed some Water and chugged then threw it up and continued to do this a few minutes!!! What happened! Has anyone else experienced this!

Share this post


Link to post
Share on other sites

Well I take chewables due to dysphagia from my EOS so if you're having issues like that maybe try switching to a chewable? Maybe you're just not tolerating the non-chewables for some reason...

Share this post


Link to post
Share on other sites

It’s odd cause I took them once maybe I should try with food, could what happened been due to having an empty stomach?

Share this post


Link to post
Share on other sites

A lot of people experience nausea from Iron supplements, especially if taking them on an empty stomach. It might help to take it with food. Also, there are different forms of iron. I just checked the ProCare Multivitamin and it contains ferrous fumarate. Carbonyl iron and chelated iron tend to be easier on the stomach.

Share this post


Link to post
Share on other sites

I put my Vitamins in a little one ounce cup, like a medicine cup and toss them back. I think this would work well with one big one too. If I'm having trouble I take them with a thick liquid like Protein Shake or Tomato juice. Full stomach is a good idea.

Share this post


Link to post
Share on other sites

Thank you! I never had the vomiting episode only the stuck feeling! I’m going to try them again with food on stomach and Protein shake! If I have it again I will stop taking!

Share this post


Link to post
Share on other sites

Same here. I have to plan it out that I have a cracker or a small bite of food in my stomach, take the Vitamin with a few ounces of Water. I have also put the vitamin in a cup of water for 1-2 minutes so it slides down easier. I have done this at times when I have not felt well or after an episode like you just had.

Share this post


Link to post
Share on other sites

some of the B Vitamins can cause nausea, too. I had trouble with those early out, but I've been taking them without issue for awhile now..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×